MathSciNet Relay Station
MathSciNet bibliographic data
MR2843793 (2012j:37058) 37D45
Wang, Xiong; Chen, Guanrong A chaotic system with only one stable equilibrium. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1264–1272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement